Generic rings for Picard-Vessiot extensions and generic differential equations

Lourdes Juan, Andy R. Magid

Research output: Contribution to journalArticlepeer-review

2 Scopus citations

Abstract

Let G be an observable subgroup of G Ln. We produce an extension of differential commutative rings generic for Picard-Vessiot extensions with group G.

Original languageEnglish
Pages (from-to)793-800
Number of pages8
JournalJournal of Pure and Applied Algebra
Volume209
Issue number3
DOIs
StatePublished - Jun 2007

Fingerprint Dive into the research topics of 'Generic rings for Picard-Vessiot extensions and generic differential equations'. Together they form a unique fingerprint.

Cite this